Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 26, Number 4, 2016

Sturm–Liouville problems in weighted spaces in domains with non-smooth edges. II
pp. 247-293(47)
Authors: Shlapunov, A. A.; Tarkhanov, N. N.

Favourites:
ADD

On partial derivatives of multivariate Bernstein polynomials
pp. 294-305(12)
Authors: Veretennikov, A. Y.; Veretennikova, E. V.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more